Sur les ultradistributions cohomologiques
Annales de l'Institut Fourier, Volume 19 (1969) no. 2, p. 129-153

The results we obtain imply the following: H T(G) j (C n ;O)=0 for jn, where T(G)=R n X-1G, G a convex compact set of R n .

The space G H T(G) n (C n ;O) contains, as linear subspace the space of ultra-distributions by S. Silva, that of hyperfunctions and that of analytic functionals.

On considère la cohomologie de l’espace C n à valeurs dans le faisceau O et à support dans un tube T(G) à base convexe fermée, où O est le faisceau des germes de fonctions holomorphes. Si le convexe ne contient aucune droite, on prouve alors que H T(G) j (C n ;O)=0 pour jn.

Ce fait sert de base à la théorie des ultradistributions.

@article{AIF_1969__19_2_129_0,
     author = {Morimoto, Mitsuo},
     title = {Sur les ultradistributions cohomologiques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {19},
     number = {2},
     year = {1969},
     pages = {129-153},
     doi = {10.5802/aif.324},
     zbl = {0176.11104},
     mrnumber = {42 \#2038},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1969__19_2_129_0}
}
Morimoto, Mitsuo. Sur les ultradistributions cohomologiques. Annales de l'Institut Fourier, Volume 19 (1969) no. 2, pp. 129-153. doi : 10.5802/aif.324. http://www.numdam.org/item/AIF_1969__19_2_129_0/

[1] H. Komatsu, Resolution by hyperfunctions of sheaves of solutions of differential equations with constant coefficients, Math. Ann., 176 (1968), 77-86. | MR 37 #1771 | Zbl 0161.29802

[2] A. Martineau, Distributions et valeurs au bord des fonctions holomorphes, Instituto Gulbenkian De Sciencia, Lisbonne (1964).

[3] A. Martineau, Théorème sur le prolongement analytique du type "Edge of the Wedge theorem", Séminaire Bourbaki (1967-1968). 20e année p. 340,1-340,17. | Numdam | Zbl 0209.14802

[4] M. Sato, Theory of Hyperfunctions I, II, J. Fac. Sci. Univ. Tokyo, 8 (1959-1960), 139-193 et 398-437. | MR 22 #4951 | Zbl 0087.31402

[5] J. Sebastião E Silva, Les fonctions analytiques comme ultra-distributions dans le calcul opérationnel, Math. Ann., 136 (1958), 58-96. | MR 21 #4354 | Zbl 0195.41302

[6] M. Hasumi, note on the n-dimensional tempered ultra-distributions, Tôhaku Math. J., 13 (1961), 94-104. | MR 24 #A1607 | Zbl 0103.09201